# SDR SIMA20240423001

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N247NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000619
- Aircraft time: 19,305 hours, 12,810 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

BRAKE OVRHEAT CAUTION NO. 4 BRAKE ON LANDING. DECLARED AN EMERGENCY AFTER LANDING DUE TO HOT BRAKES. C/W FIM TASK 32-47-00-810-811-A EXTRREME CONDITION OF BRAKE ASSEMBLY USE NO FAULTS NOTED OK FOR SERVICE
